# SDR RAIA00509013

- Difficulty date: September 11, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 17,129 hours, 15,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3544 - STL - FWD BULKHEAD EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RESECURED LOOSE CONNECTION.
